# SDR 97FDEA00680

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19299
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNSATISFACTORY NOSE GEAR LIGHT ON FINAL.  RECYCLED HANDLE AND LIGHT CAME ON.  FOUND POSITION SWITCH CANNON PLUG LOOSE REMOVED AND CLEANED.  RESEATED CANNON PLUG.  ALSO, REMOVED AND CLEANED LOCK SWITCH CANNON PLUG, ALL INDICATION NORMAL.
